- Nurofen for children Junior 100mg is a medicinal product for which anti-inflammatory, analgesic and antipyretic activity corresponds to ibuprofen. The drug is suitable for use in children aged 7-12 years, whose body weight is 20-40 kg.
The active substance is ibuprofen. One elastic chewable capsule contains 100 mg of ibuprofen. The other ingredients of the drug: gelatin, purified water, liquid glucose, sucrose, fumaric acid (E 297), sucralose, citric acid (E 330), acesulfame K (E 950), disodium edetate, glycerol, orange flavor, red iron oxide (E 172), yellow iron oxide (E 172), titanium dioxide (E171), propylene glycol and HPMC 2910 / hypromellose 3cP. Processing aids: medium chain triglycerides, soy lecithin and stearic acid.
Ibuprofen is the active substance of Nurofen for children Junior 100mg. This substance is considered to be non-steroidal anti-inflammatory drugs (NSAIDs). Ibuprofen has anti-inflammatory, analgesic and antipyretic properties, which is why it is excellent in relieving moderate to moderate intensity pains and symptoms of flu and cold. The drug in a child-friendly form of chewable capsules.
Nurofen for children Junior 100mg indicated for short-term treatment of mild and moderate pain, including: sore throat, tooth, ear, headache and pain associated with sprains, as well as for short-term treatment of symptoms of influenza and cold. The drug is intended for children between 7 and 12 years of age with a body weight of 20 to 40 kg.
Keep the product out of the reach of children, at room temperature not exceeding 25 degrees. C. The drug contains sucrose and glucose, in the case of intolerance to these sugars, the decision to use the drug should consult a doctor. The drug contains sweeteners. The product contains soya lecithin.
Do not use in case of hypersensitivity to any component of the drug and in case of hypersensitivity to soy and peanut. Do not use if hypersensitivity reactions have ever occurred after taking acetylsalicylic acid or other non-steroidal anti-inflammatory drugs. Do not use if you currently have or have had stomach or duodenal ulceration or bleeding (at least 2 cases found). Do not use if you have ever had bleeding or perforation of the digestive tract associated with taking NSAIDs. Do not use in case of severe liver, kidney, heart, bleeding in the brain or other active bleeding. Do not use in the case of disturbances in the production of blood of unknown aetiology and in the state of dehydration in a child. Do not use in the third trimester of pregnancy.
Like all medicines Nurofen for children Junior 100mg can cause side effects. In the case of symptoms of gastrointestinal bleeding (severe abdominal pain, tarry stools, vomiting with blood or dark particles resembling coffee grounds), symptoms of a serious allergic reaction (worsening of asthma symptoms, wheezing or shortness of breath, swelling of the face, tongue or throat, difficulty with breathing, fast heart rate, drop in blood pressure leading to shock) or serious skin reactions (rash covering the whole body, flaking of the skin, blistering), you should stop using the medicine immediately and contact your doctor. Common side effects: gastrointestinal complaints including heartburn, abdominal pain, nausea, indigestion, diarrhea, vomiting, bloating, constipation, a small loss of blood from the stomach or intestines, which can exceptionally lead to anemia. Uncommon side effects: gastrointestinal ulceration or perforation, gastrointestinal bleeding, oral mucositis with ulceration, worsening of intestinal disease (ulcerative colitis or Crohn's disease), gastritis; headache and dizziness, insomnia, agitation, irritability or fatigue; visual disturbances, hypersensitivity reactions including: urticaria and pruritus, various skin rashes. Rare side effects: tinnitus; elevated levels of urea in the blood, side pain and / or abdominal pain, blood in the urine, fever (these symptoms may indicate kidney damage); elevation of uric acid in the blood; reduction in hemoglobin. Very rare side effects: oesophagitis, pancreatitis, formation of membrane-like stenosis of the intestine; heart failure, myocardial infarction, swelling of the face or hands; giving less urine, edema, turbidity of the urine (nephrotic syndrome); inflammatory kidney disease (interstitial nephritis) - if these symptoms occur, discontinue use and consult a doctor because of the possibility of kidney damage; psychotic reactions and depression; high blood pressure and vasculitis; palpitations; liver dysfunction, liver damage, hepatic failure, acute hepatitis; abnormalities in the production of blood cells manifested by fever, sore throat, surface ulceration of the mouth, flu-like symptoms, severe fatigue, nose and skin bleeding, unexplained bruising - in this case you should stop using the medicine immediately and consult a doctor; severe skin reactions, including: rash with redness and blistering (eg Stevens-Johnson syndrome, erythema multiforme and toxic epidermal necrolysis - Lyell's syndrome), hair loss; severe skin infections and soft tissue complications during chickenpox infection. There was also a worsening of inflammation associated with infection and symptoms of aseptic meningitis such as stiff neck, headache, nausea, vomiting, fever and disturbed consciousness. Side effects with an unknown frequency: airway responsiveness, including: asthma, bronchospasm, dyspnea.
Use as directed by your doctor or in accordance with the leaflet. Use by mouth. The dose of the drug is determined on the basis of body weight, usually the dose is 5-10mg / kg body weight. The maximum total daily dose is 20-30mg / kg body weight. Children weighing 20-29 kg (age: 7-9 years): single dose - 200mg ibuprofen (2 capsules); the maximum daily dose - 600 mg of ibuprofen (6 capsules). Children weighing 30-40kg (age: 10-12 years): single dose - 300mg ibuprofen (3 capsules); maximum daily dose - 900mg ibuprofen (9 capsules). Capsules chew and swallow, you do not have to drink water. Dose administered every 6-8 hours. Do not exceed the recommended dose. In the case of treatment longer than 3 days or the severity of symptoms, please consult your doctor.